Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 12, NWS Milwaukee, WI

February 2, 2016

NWS Milwaukee, WI issued this small craft advisory at Feb 2, 2016, 6:08 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2016, 6:08 PM CST (00:08 UTC)
Expired
Feb 3, 2016, 3:00 AM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

645 
WHUS73 KMKX 030008
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
608 PM CST TUE FEB 2 2016

...WINDS DIMINISHING...WAVES REMAIN ELEVATED...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS EASTERN WISCONSIN
OVERNIGHT AND THIS HAS ALREADY RESULTED IN WINDS DIMINISHING
RAPIDLY FROM THEIR PEAK EARLIER TODAY. THE WAVES WILL BE MUCH
SLOWER TO SUBSIDE...THUS THE GALE WARNING HAS BEEN ALLOWED TO
EXPIRE AND A SMALL CRAFT ADVISORY WILL NOW RUN THROUGH 3 AM
WEDNESDAY MORNING. AS THE LOW PASSES BY TO THE EAST ON
WEDNESDAY...WESTERLY WINDS WILL INCREASE AGAIN...LIKELY RESULTING
IN THE NEED FOR ANOTHER SMALL CRAFT ADVISORY BY MID-DAY ON
WEDNESDAY.

LMZ643>646-030815-
/O.EXP.KMKX.GL.W.0001.000000T0000Z-160203T0000Z/
/O.NEW.KMKX.SC.Y.0012.160203T0008Z-160203T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
608 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST
WEDNESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: EAST WINDS 15 TO 25 KNOTS...DIMINISHING TO 5 TO 10 KNOTS
  AFTER MIDNIGHT. 

* WAVES: WAVES 6 TO 9 FEET SUBSIDING TO 3 TO 4 FEET LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
1 follow-up statement
662 
WHUS73 KMKX 030309
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CST TUE FEB 2 2016

...WINDS DIMINISHING...WAVES REMAIN ELEVATED...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS EASTERN WISCONSIN
OVERNIGHT AND THIS HAS ALREADY RESULTED IN WINDS DIMINISHING
RAPIDLY FROM THEIR PEAK EARLIER TODAY. THE WAVES WILL BE MUCH
SLOWER TO SUBSIDE...THUS A SMALL CRAFT ADVISORY WILL RUN THROUGH
3 AM WEDNESDAY MORNING. AS THE LOW PASSES BY TO THE EAST WEDNESDAY
MORNING...WEST TO NORTHWEST WINDS WILL INCREASE AGAIN...RESULTING
IN THE NEED FOR ANOTHER SMALL CRAFT ADVISORY FROM MID MORNING
TO MID EVENING ON WEDNESDAY. 

LMZ643>646-031115-
/O.CON.KMKX.SC.Y.0012.000000T0000Z-160203T0900Z/
/O.NEW.KMKX.SC.Y.0013.160203T1500Z-160204T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST
WEDNESDAY. 

* WINDS: EAST WINDS 10 TO 20 KNOTS...DIMINISHING TO 5 TO 10
  KNOTS AFTER MIDNIGHT. THEN SHIFTING TO WEST THEN NORTHWEST AND
  INCREASING TO 15 TO 25 KNOTS WEDNESDAY MORNING. 

* WAVES: WAVES 5 TO 8 FEET SUBSIDING TO 3 TO 4 FEET LATER
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 3:54 PM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Feb 2, 3:54 PM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CST TUE FEB 2 2016

UPDATED TO ADD AVIATION AND MARINE SECTIONS

.TONIGHT... FORECAST CONFIDENCE MEDIUM.

KEPT MARQUETTE AND GREEN LAKE COUNTIES IN A WARNING TO ACCOUNT FOR
THE ONGOING SNOW AND POTENTIAL FOR FREEZING DRIZZLE. DOWNGRADED
THE REST OF THE WARNING TO ADVISORY SINCE THERE IS STILL A SMALL
POTENTIAL FOR FREEZING DRIZZLE. SHORTENED UP THE ADVISORY FOR THE
SOUTHEAST COUNTIES TO 04Z. CANCELLED LAFAYETTE AND GREEN COUNTIES
FROM THE ADVISORY.

THE DRY SLOT IS WORKING ITS WAY INTO SOUTH CENTRAL WI LATE THIS
AFTERNOON. PRECIP IS CHANGING OVER TO RAIN FROM MADISON TO LONE ROCK
AND SOUTH AS IT DIMINISHES. THE DRY SLOT IS CAUSING US TO LOSE
MOISTURE IN THE SNOW GROWTH ZONE SO THE SNOW IN THE NORTH SHOULD
DIMINISH INTO DRIZZLE EARLY THIS EVENING. TEMPERATURES WILL BE RIGHT
AROUND FREEZING... SO PATCHY FREEZING DRIZZLE IS POSSIBLE.

FOR SOUTHEAST WI... RAIN WITH SOME THUNDER IS AFFECTING KENOSHA AND
RACINE COUNTIES. MILWAUKEE HAS RAIN. AREAS TO THE NORTH AND WEST ARE
SEEING A MIX OF RAIN/SNOW/SLEET. EXPECT MIXED PRECIP TO CHANGE OVER
TO RAIN THIS EVENING WITH TEMPERATURES JUST ABOVE FREEZING. GIVEN
PAVEMENT TEMPS WILL BE AROUND FREEZING... SOME LOCALLY ICY
CONDITIONS WILL BE POSSIBLE ON UNTREATED SURFACES.

THE CENTER OF THE SURFACE LOW WILL TRACK RIGHT OVER SOUTHERN WI
OVERNIGHT. THIS WILL CAUSE LIGHT WINDS... LOW CLOUDS AND FOG. THE
FOG COULD BE DENSE GIVEN THE AMPLE PRECIP WE JUST RECEIVED TODAY. WE
MIGHT HAVE TO CANCEL THE WINTER WEATHER ADVISORY AND WARNINGS EARLY
AND ISSUE DENSE FOG ADVISORIES. WE WILL WAIT AND SEE FOR NOW.

WEDNESDAY... FORECAST CONFIDENCE MEDIUM.

LIGHT SNOW SHOWERS IN THE WRAP-AROUND REGION OF THE LOW WILL HOLD
OFF UNTIL EARLY WED MORNING. EXPECTING LOW TO MID LEVEL FRONTOGENESIS
IN THE DEFORMATION ZONE OUT AHEAD OF A POTENT VORT MAX ROUNDING THE
BASE OF THE 500MB TROUGH. THE MOISTURE WILL BE SHALLOW SO QPF IS
LIGHT. THUS ONLY EXPECTING TOTAL ACCUMULATION OF UP TO AN INCH
TOMORROW. WINDS WILL BECOME GUSTY OUT OF THE NORTHWEST WED
AFTERNOON. LOCATIONS THAT SAW A LOT OF SNOW LIKE IN SAUK...
MARQUETTE AND GREEN LAKE COUNTIES... MAY HAVE BLOWING AND DRIFTING
SNOW REDUCING VISIBILITIES AND CAUSING SLICK SPOTS ON ROADS.

.THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM
WEAK RIDGING WILL GIVE WAY TO A WEAK SURFACE/850 TROUGH WITH A
LITTLE MORE VIGOROUS LOOK AT 500 MILLIBARS. QPF IS QUITE LIGHT AND
FOCUSED A BIT MORE ACRS THE NRN CWA. SO WILL CARRY SOME AFTN/EVE
POPS WITH THIS.

.FRIDAY - CONFIDENCE...MEDIUM
LOW LEVEL RIDGING TAKES HOLD WITH ANOTHER FAST MOVING SYSTEM
UPSTREAM IN THE NORTHERN PLAINS. THE FORCING ASSOCIATED WITH THIS
NEXT TROUGH APPEARS TO BE STAYING WEST OF THE AREA BUT DOES GRAZE
THE FAR NORTHERN CWA ON FRIDAY NIGHT.

.SATURDAY - CONFIDENCE...MEDIUM
500 MILLIBAR FLOW BECOMES INCREASINGLY ANTICYCLONIC SO QUIET
REGIME EXPECTED. EVIDENCE OF A WEAK SURFACE RIDGE AS WELL. OVERALL
MILD WESTERLY FLOW CONTINUES WITH MODERATING 850 TEMPS.

.SUNDAY THROUGH TUESDAY - CONFIDENCE...LOW TO MEDIUM
MODELS ARE IN PRETTY GOOD AGREEMENT ON THE CARVING OUT OF A LARGE
UPPER TROUGH ACROSS THE UPPER MIDWEST/GREAT LAKES REGION. THE BIG
DIFFERENCE IS IN THE TIMING OF THE LOW LEVEL COLD ADVECTION INTO
OUR AREA. THE ECMWF HOLDS THE LOW LEVEL THERMAL TROUGH OUT ACROSS
THE PLAINS THROUGH TUESDAY WHILE THE GFS IS MORE AGGRESSIVE
BRINGING THE COLDER AIRMASS IN HERE STARTING MONDAY AND
STRENGTHENING A BIT INTO TUESDAY. AT THIS TIME THE GEM IS FAVORING
THE SOMEWHAT SLOWER LOOK OF THE ECMWF. FOR NOW WILL RIDE WITH THE
SUPERBLEND POPS AND TEMPS THIS PERIOD. THE ARRIVAL OF THE
MID/UPPER LOW AND INCREASING CYCLONIC FLOW AND EMBEDDED VORT LOBES
WILL BRING WITH IT THE CHANCE OF SHSN.

&&

.AVIATION/00Z TAFS/...

LOOK FOR RAIN TO DIMINISH FROM SOUTHWEST TO NORTHEAST EARLY THIS
EVENING AS DRY AIR WORKS INTO SOUTHERN WI. NORTH OF MADISON... SNOW
WILL LIKELY CHANGE OVER TO DRIZZLE WITH PATCHY FREEZING DRIZZLE.
TEMPERATURES ACROSS SOUTHERN WI WILL HOVER AROUND FREEZING... MAINLY
REMAINING JUST ABOVE.

THE SURFACE LOW WILL TRACK DIRECTLY OVER SOUTHERN WI WHICH WILL
CAUSE LIGHT WINDS... LOW CLOUDS AND FOG. GIVEN THE AMPLE AMOUNT OF
PRECIP WE JUST GOT... AREAS OF DENSE FOG ARE LIKELY.

&&

.MARINE...

GALES ARE LIKELY THROUGH THE AFTERNOON DUE TO THE TIGHT PRESSURE
GRADIENT WITH THE SURFACE LOW OVER NORTHERN MISSOURI. WINDS WILL
DIMINISH QUICKLY DURING THE EVENING AS THE SURFACE LOW APPROACHES.
MAY NEED TO ISSUE A SHORT TERM SMALL CRAFT ADVISORY AFTER THE GALE
ENDS TO ACCOUNT FOR LINGERING GUSTY WINDS AND WAVES INTO THE EVENING.

WINDS WILL BE LIGHT OVERNIGHT AND THEN SWITCH AROUND TO THE
SOUTHWEST WEDNESDAY MORNING AND NORTHWEST WED AFTERNOON AS THE LOW
TRACKS INTO EASTERN ONTARIO CANADA. EXPECT GUSTY WINDS AT SMALL
CRAFT ADVISORY LEVELS WEDNESDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR WIZ056-057-
     062.

     WINTER WEATHER ADVISORY UNTIL 10 PM CST THIS EVENING FOR WIZ051-
     052-058-063.

     WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR WIZ046-047.

LM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR LMZ643>646.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC
WEDNESDAY NIGHT THROUGH TUESDAY...COLLAR
Hazardous weather outlook, Feb 2, 3:29 PM CST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST TUE FEB 2 2016

WIZ046-047-051-052-056>060-062>072-032130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
329 PM CST TUE FEB 2 2016

.DAY ONE...TONIGHT

AREAS OF SNOW AND FREEZING DRIZZLE WILL CONTINUE IN PARTS OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN. IN ADDITION AREAS OF DENSE FOG
MAY DEVELOP AS THE NIGHT WEARS ON. A WINTER STORM WARNING REMAINS
IN EFFECT FOR MARQUETTE AND GREEN LAKE COUNTIES UNTIL 10 PM.
OTHERWISE WINTER WEATHER ADVISORIES ARE IN EFFECT NEAR AND
NORTHEAST OF MADISON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-032130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT THROUGH THIS AFTERNOON FOR EAST GALES
AHEAD OF STRONG LOW PRESSURE APPROACHING THE WESTERN GREAT LAKES.
A SMALL CRAFT ADVISORY WILL BE NEEDED FOR A TIME TONIGHT AFTER THE
GALE WARNING EXPIRES. THE STRONG WINDS WILL PRODUCE HIGH WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WEDNESDAY AND
WEDNESDAY NIGHT FOR GUSTY WEST TO NORTHWEST WINDS BEHIND THE
STRONG LOW AS IT MOVES OFF TO LOWER MICHIGAN.

WINDS WILL APPROACH SMALL CRAFT LEVELS FRIDAY NIGHT INTO SATURDAY
AND AT TIMES FROM SUNDAY INTO MONDAY NIGHT AS A SERIES OF LOW
PRESSURE SYSTEMS CROSS THE NORTHERN GREAT LAKES REGION.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 2, 1:00 PM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     SNOW             S MOUNT HOREB           43.01N 89.74W
02/02/2016  M2.6 INCH        DANE               WI   PUBLIC

            MEASURED 2.6 INCHES ON THE SOUTH SIDE OF MOUNT HOREB IN 1
            HOUR.

1230 PM     SNOW             FOND DU LAC             43.78N 88.45W
02/02/2016  M1.0 INCH        FOND DU LAC        WI   PUBLIC

            MEASURED 1.0 INCH IN 2 HOURS. THUNDERSNOW OBSERVED.

1230 PM     SNOW             MIDDLETON               43.10N 89.51W
02/02/2016  M2.0 INCH        DANE               WI   CO-OP OBSERVER

            MEASURED 2.0 INCHES IN 2 HOURS. THUNDERSNOW OBSERVED. 5
            INCHES ON GROUND.

1237 PM     SNOW             TAYCHEEDAH              43.81N 88.40W
02/02/2016  M2.3 INCH        FOND DU LAC        WI   CO-OP OBSERVER

            MEASURED 2.3 INCHES SINCE 11 AM CST. HEAVY SNOW ONGOING.

1249 PM     SNOW             WESTFIELD               43.88N 89.49W
02/02/2016  M3.7 INCH        MARQUETTE          WI   PUBLIC

            MEASURED 3.7 INCHES. REPORT RELAYED VIA SOCIAL MEDIA.

1259 PM     SNOW             MONTELLO                43.79N 89.33W
02/02/2016  E4.0 INCH        MARQUETTE          WI   PUBLIC

            ESTIMATED 4.0 INCHES. REPORT RELAYED VIA SOCIAL MEDIA.

&&

WOOD
Local storm report, Feb 2, 1:11 PM CST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
111 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     SNOW             LA VALLE                43.58N 90.13W
02/02/2016  M4.0 INCH        SAUK               WI   PUBLIC

            MEASURED 4.0 INCHES IN 2 HOURS.

0105 PM     SNOW             WAUNAKEE                43.19N 89.45W
02/02/2016  E2.0 INCH        DANE               WI   PUBLIC

            ESTIMATED 1.5 TO 2.0 INCHES. REPORT RELAYED VIA SOCIAL
            MEDIA.

&&

WOOD
Local storm report, Feb 2, 1:39 PM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     SNOW             2 ENE FOND DU LAC       43.79N 88.41W
02/02/2016  M2.6 INCH        FOND DU LAC        WI   PUBLIC

            MEASURED 2.6 INCHES. REPORT RELAYED VIA SOCIAL MEDIA.

0125 PM     SNOW             3 S BERLIN              43.93N 88.95W
02/02/2016  M5.0 INCH        GREEN LAKE         WI   TRAINED SPOTTER

            MEASURED 5.0 INCHES. ICE PELLETS MIXED IN WITH HEAVY SNOW
            AT TIMES.

&&

WOOD
Local storm report, Feb 2, 2:06 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
206 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     SNOW             2 W AVOCA               43.19N 90.36W
02/02/2016  M3.5 INCH        IOWA               WI   PUBLIC

            MEASURED 3.5 INCHES. REPORT RELAYED VIA SOCIAL MEDIA.

0145 PM     SNOW             5 ENE PORTAGE           43.58N 89.37W
02/02/2016  M5.0 INCH        COLUMBIA           WI   TRAINED SPOTTER

            MEASURED 5.0 INCHES.

0152 PM     SNOW             ROCK SPRINGS            43.48N 89.92W
02/02/2016  M5.0 INCH        SAUK               WI   TRAINED SPOTTER

            MEASURED 5.0 INCHES.

&&

WOOD
Local storm report, Feb 2, 2:46 PM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     SNOW             3 WNW BEAVER DAM        43.48N 88.89W
02/02/2016  M3.0 INCH        DODGE              WI   TRAINED SPOTTER

            MEASURED 3.0 INCHES.

&&

WOOD
Local storm report, Feb 2, 4:30 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY SNOW       6 N OXFORD              43.87N 89.56W
02/02/2016  M7.0 INCH        MARQUETTE          WI   CO-OP OBSERVER

            MEASURED 7.0 INCHES.

&&

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 9:09 PM CSTSmall Craft AdvisoryMKX24 hr
Feb 2, 11:42 PM CSTDense Fog AdvisoryMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more6 hr
Feb 3, 3:49 AM CSTMarine Dense Fog AdvisoryMKX5 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.